Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Burning sensation in the stomach, eyes, feet and vagina. Having watery stools. Remedy?

burning sensation in my upper stomach . sometimes i feel this in my eyes in foot in vaginal area. sometimes when i dont feel burning i have pain in my legs hands back etc.i have dark brown watery stools one time daily. i am suffering from this problem 8 years. i feel so tired.this 8 years i went to so many doctors i took so many medicines did so many tests but no result. what is my problem . how cn it be cured/
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Your disease is called as "chronic diarrhea" as it has multiple causes.
Do you have abdominal bloating/ abdominal pain/ increased gas formation/ blood in stool?
What was your UGI endoscopy and colonoscopy report?
Have you undergone duodenal biopsy?
If all investigations are normal then you may have IBS predominant diarrheal type/ small intestinal bacterial overgrowth.
You should avoid milk and all milk products.
You should consult with gastrophysician and should take rifaximin, probiotics, anti secretory on written prescription.
Get well soon,
Dr. Mayank Bhargava
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor